# SDR 03FDEA00824

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310
- Aircraft serial: 397
- Aircraft time: 28,267 hours, 20,014 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4045053914
- Part serial: 96012016
- Condition: Inoperative
- Location: Nr 1
- Part time: 6,527 hours, 3,529 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O F/O PFD AIRSPEED WAS SLOW TO RESPOND 80 ON CAPT SIDE 50 ON F/O'S SWITCHED TO ADC NR 1 ON F/O SIDE, AT 1000AGL GOT FLAP HIGH SPEED WARNING OVER-  SPEED WARNING, SPEED OF A/C WAS 160 KTS IND.  FACT  28MAY03  22:03  MEM R  REMOVED AND REPLACED NR 2 ADC PER A310 MM 34-11-34 SYSTEM OPS CHECKS GOOD.  34-10/6446    PURGED SYS AND PUMP DOWN ACCOMPLISHED  PREMATURE REMOVAL/INSTALLATION.
